# SDR SWAA105497

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 75,202 hours, 56,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FLOORBEAM VERTICAL ANGLE CRACKED AT BS 328, LBL 29.  REMOVED AND REPLACED ANGLE PER BAC DWG.
